# SDR AALA991051

- Difficulty date: July 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N355AA
- Make and model: Boeing 767323
- Aircraft serial: 24036
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT SEAT LIGHTS AT SEAT 2AB INOPERATIVE.  SECURED EMERGENCY EXIT CONNECTOR AT SEATS 2AB.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
